MAUDE Adverse Event Report: DEPUY MITEK LLC US 4590 FMS SOLO IRRIGATION PUMP -NS; DISTENSION UNIT, FLUID, ARTHROSCOPIC

DEPUY MITEK LLC US 4590 FMS SOLO IRRIGATION PUMP -NS; DISTENSION UNIT, FLUID, ARTHROSCOPIC
Model Number 284590
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the sales rep that the 4590 fms solo irrigation pump device had an unspecified component damage.During in-house service and repair evaluation, it was determined that the device had a broken face cover plate.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).Investigation summary: the complaint device was received at the service center/supplier and evaluated.It was reported that a broken door was found during analysis.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: minor scratches on the unit.Broken face cover plate.The repair of the device was however declined, and it is being placed on long-term hold.The shipment/storage damage was identified as the root cause for the device failure during the service evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent to which this complaint is observed in the field.

Brand Name
4590 FMS SOLO IRRIGATION PUMP -NS
Common Device Name
DISTENSION UNIT, FLUID, ARTHROSCOPIC
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6013142063
MDR Report Key12975235
Report Number1221934-2021-03684
Device Sequence Number11835101
Product Code HRX
UDI-Device Identifier10886705020614
UDI-Public10886705020614
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K002040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number284590
Device Catalogue Number284590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Initial Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown